# SDR NSVA20120603548

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,606 hours, 8,326 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 10000FT, CABIN PRESSURE MASTER WARNING LIGHT ILLUMINATED.  AIRCRAFT LOST CABIN PRESSURE.  CREW RAN THE CHECKLIST AND CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.
